U.S. doctors online nowAsk doctors free
Knoxville, TN
A 44-year-old female asked about a 75-year-old member:

Was given taxol (paclitaxel) and carbo 3 x h & h were terrible stopped taxol (paclitaxel) now platelets are 9 and h & h dropping doc can't figure out think something else going?

1 doctor answer1 doctor weighed in
Dr. Donald Colantino
Internal Medicine 62 years experience
Low platelets: I suspect that your platelets are more than 9-perhaps 9000 or90000. Your oncologist is best qualified to evaluate and treat you. It seems that chemotherapy has depressed your bone marrow which may recover somewhat in time. Your oncologist will guide you through this.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 33-year-old member asked:
How fast does hair grow after taxol (paclitaxel)?
2 doctor answers2 doctors weighed in
A 32-year-old member asked:
Is Abraxane or Taxol (paclitaxel) better for neuropathy?
1 doctor answer2 doctors weighed in
A 46-year-old member asked:
Would your bones start to ache when using taxol (paclitaxel)? Is that a normal side effect?
1 doctor answer1 doctor weighed in
Last updated May 29, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.